# SDR AU970726

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6082T17G01
- Condition: Failed
- Location: Lt Engine
- Component: Ge, 6082T17G01
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE POWER TURBINE MODULE FAILED - INVESTIGATION FOUND THAT THE STAGE 2 FORWARD COOLING PLATE HAD SEPARATED AT THE OUTER RIM- THE COOLING PLATE WAS A PRE SB 72-392 ITEM
